# SDR ASAA0010045

- Difficulty date: March 23, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100211
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE R2 DOOR EMERGENCY EXIT IDENTIFIER WAS FOUND TO BE DIM.  REPLACED LIGHTS ASSEMBLY AND LIGHT OPERATED NORMALLY.  (M)
